|HGH for lipoatrophy - continue
May 6, 2007
Hi , first thanks for your quick reply , I deal with this lipo situation for more then 10 years, I have tried everything beleive me, i sent you many questions in the past so I am familier already with "diet, excersise" , again i have tried everything including changing meds, i was on zerit and videx for pretty long time and after i quit and changed the zerit to verid nothing changed i continued to loose weight and mucsel and accumulate fat on the other side... i am now taking kaletra and verid + videx as I am pregnanat and this is my best option due to resistance and drugs limits in Israel. anyway, right now the only solutio i can thik on for get some muscles back is the hgh, i am taking a part in the aids map forum and herd some pepole their wo took it due wasting and they said that with exercise the reesults where pretty good as they managed to get some lost muscle back and that gave them some volum. what do u mean about hormone replacement? do u mean the food suppliments that being take oral ?is it worth trying after giving birth ? about the uridine , not sure what effect it will have on me that i no longer take zerit and the lipo started before the zerit when i was on crixivan? plastic surgery i did for suction frm the belly but in wont help me on getting fat back to my leggs. my leggs are in horrible shape, only bones, nothing else, same for the butt . Please , i know you don't have all details but please try to think on something for me as i don't know what else can i do?
| Response from Dr. Henry
Human growth hormone would not be recommended during pregnancy (major concerns about effect on developing fetus). It has not been at all helpful in reversing lipoatrophy though it can add muscle mass when coupled with exercise/increased protein in diet. Your longstanding frustration with the state of our knowledge and treatment options for treating fat distribution abnormalities is very illustrative-unfortunately-of how far we have to go to offer better treatment options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.